- April 24, 2015 at 7:02 am #171150
I’m six weeks into the anti candida diet and I’ve been taking fluconazole and candida support, with caprylic acid as my anti-fungals and a 30 billion-8 strain probiotic. I’ve basically done what the e book states.
I’ve had die off at various points after the first few weeks when I’ve increased dosage on the probiotics, but ive then just pulled back the dosage. My symptoms which were anxiety, lower back pain, brain fog, fatigue and skin rashes mostly on the arms, legs and torso. have eased considerably. The rash continues though.
My symptoms started in June 2013 shortly after finishing a course of anti-biotics. My diet at the time was full of carbs and sugar. I also have a daily persisent headache, which started in May 2014. I’m unsure if this is directly connected to candida as it seems its a stress related headache triggered by not knowing what was wrong with me. From what I’ve read its possible for acetaldehyde to reach the brain and cause this.
Its taken me some time to accept I needed to do such a strict diet, but now I have I’m feeling like I’m on the mend. The hardest part is wondering how long I have t continue this, but I’m trusting my body will tell me when its feeling better.
I saw my GP this week and mentioned that when I eat food on the candida diet a lot of the time the head ache becomes more intense and he didnt have anything to say other than I don’t know why that is. If anyone has any thoughts on this please let me know.
My diet is veggies, salmon, chicken mostly. I’ve tried nuts but had a reaction, but probably had too much in one sitting. I’m looking at having some buckwheat and quinoa this week, but a bit worried due to the carb levels per 100grams.
All in all things are slowly improving as I’ve had the energy to return to the gym for light exercise and swimming. I’m just keeping my fingers crossed that I just need to give it more time and all will be well.
MattApril 24, 2015 at 8:01 am #171151
The headaches could be related to a few things. One of the most likely is it is related to inflammation of the gut…which can lead to inflammation of the brain. Anti-inflammatory supplements and diet can reduce this.
Another potential thing is it could be a histamine intolerance problem which is often related to a candida infection. This would explain the allergic reactions and headaches after eating something. To address this, it takes a specialized approach…but basically if you support your liver, it should reduce some. Other personal habits such as exercise, going to sleep at decent times, eating at correct times, etc. can reduce this as well. In general, it takes a long time for it to reduce because you need to address inflammation and liver health first. One thing that I’ve tried that temporarily reduces histamine levels and inflammation is floraster aka s. boulardii, which is highly anti-inflammatory and helps correct certain processes in body. Also if you try out flax oil, this will reduce the strength of the headaches and/or make them go away completely.
-rasterApril 24, 2015 at 8:21 am #171152
Do you mean flax seed oil?
MattApril 24, 2015 at 8:29 am #171153
Just to be clear the headaches are 24/7. Its a band of tension around my forehand and when I’ve eaten food they become more tight and intense. The only time I have i dont feel them is when I’m sleeping.
MattApril 24, 2015 at 12:28 pm #171154
I would try out flax seed oil then, its pretty cheap and should help reduce them temporarily. It also could be related to the fluconazole or other antifungals, so if you reduce or stop, it should improve.
-rasterApril 24, 2015 at 1:01 pm #171155
Thanks for the reply
As I’m only 6 weeks into the new diet if I stop anti fungals now won’t that be the wrong thing to do?
MattApril 24, 2015 at 3:31 pm #171156
Well you don’t have to permanently stop them, maybe just stop for a day and see if headaches go away or not.
-rasterApril 24, 2015 at 11:54 pm #171158
I think you may have a point actualy as the more intense headaches only started about a week ago which was exactly when i added candida support and coconut oil. Before that I was jut using the fluconazale. I’ll try it with just probiotics for the next 3 days and see what happens. Do you know why anti fungals could have this effect?
MattApril 25, 2015 at 11:44 pm #171178
Thanks for the tip about stopping the anti fungals. The head didnt get worse today after eating, which was great. When I was just taking the fluconazale the head didnt get worse and it was only when i introduced candida support it started again. Previously i was using caprylic acid and it had the same effect.
Do you think i should stop them now and just focus on the diet and probiotics-which are 30 bilion each and 8 strains. I guess im wondering how do i know ive taken enough anti fungals for ths to work.
The topic ‘6 weeks in on the anti candida diet’ is closed to new replies.